# SDR 99FDEA00242

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 152BL801C
- Condition: Erratic
- Location: Nr 2 Egt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE EGT GAUGE ERRATIC IN CRUISE, READ BETWEEN 350-100.  SHUT DOWN NR 2 ENG.  REMOVED AND REPLACED EGT IND PER MM 77-21-02, RAN UP ENGINE, FOUND OK.
